Post by catheterboy on May 27, 2020 0:38:56 GMT -8
Hi. Have been really struggling with anxiety issues the last few months. The doctor has put me an antidepressant called Sertraline. I had my first one 50mg yesterday and am struggling with side effects. I had it a 3.30 in the afternoon and struggling with light headedness and strange feeling. Has anyone else been or is on this medication.
Post by catheterboy on May 27, 2020 5:44:48 GMT -8
I am very light headed and was warm in the night. Also took at 3.30 pm yesterday and had bad diarrhea two hours after it. Slept till one in the morning nthen awake for an hour feeling almost flu like. This morning ok and by 1100am fine. I will be taking next tablet at 3.30 pm today. Thanks any advice welcome
Ok. I drink tea so I suppose that's not good then. Anyway I was ok till 3.30am then was awake till gone five thirty. Have decided to have the tablet now at 7.30am. that's what the instructions say. If insomnia is a problem have it the morning. Will see how I feel today and if I can sleep through tonight. Thanks